# SDR CALA0600493

- Difficulty date: November 21, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 23,471 hours, 8,505 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15181211
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AROUND FASTENER HOLES ON FORWARD FLANGE AT STA 986.5, RBL 12 TO LBL 12.  THE CORROSION WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-00-51.
